Little to write about the last two days, other than that the post-steroid crash happened with a vengeance. Less so the emotional crash, more the physical ‘I can’t move, I feel like utter excrement’ crash. There’s no way I can think of to desribe it really, to someone who hasn’t felt like this. Think of the most ill you’ve ever felt. Cross it with the most hungover you’ve ever felt. And then thank your lucky stars that you’ve never been slowly poisoned from the inside, so you’ve really no way of having the slightest inkling what I’m talking about.
Hard to find a silver lining, other than ‘Now I know these days in the cycle will probably feel like this, so I can plan (to do nothing on them) accordingly’. I’m a bit perturbed that with the steroid pattern I have, there may be several slumps like this in one cycle. Or not. We shall see.
On the other hand, I’m at least as of the last hour or two able to function enough to write this. And, looking at my lovely drugs chart (hard even to fit on all the things I have to take, so I’ve had to adapt it a bit) I can see that I’m nearly a full week through. That might be a case of ’1 down, 11 to go’ if I’m having four cycles. So here it is, for your appreciation:
It’s quite complicated keeping track of all the drugs, and it’s a constant merry-go-round. No chance of forgetting I’m ill, or taking a last-minute road-trip, as every so often I have to pop another pill or inject myself. One I have to chew, some with water, some with food, one three times a day, one is just on Monday, Wednesday and Friday, one as early as possible due to insomnia, one as late as possible due to drowsiness.
The cycle of my three chemotherapy drugs is as follows, over the 21 days:
And on top of that, each day I have a load of extra medications to ward off side effects etc, so tomorrow’s menu for example is:
V! T, D, O, C, F!, S, Fl, Ac, Ac, Ac, All (the two with exclamation marks being injections).
Altogether that means tomorrow I will take 29 pills, give myself a fairly benign injection at home, and be given a very toxic injection by someone wearing thick gloves in hospital.
All just a normal Friday for me, nowadays.